# SDR DALA13000373126

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 32,150 hours, 16,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 IN SEAT EMERGENCY AISLE LIGHT BROKEN.  REPLACED IN-SEAT EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED OK.
